JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE RECURRENCE SEQUENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 4,  2012, pp.533-548
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.4.533
 Title & Authors
ON THE RECURRENCE SEQUENCES
Choi, Eunmi;
  PDF(new window)
 Abstract
We investigate relations of polynomials and recurrence sequences. We consider certain variations of the Fibonacci sequence and investigate explicit ways to compute the general nth term.
 Keywords
recurrence sequence;bonacci sequence;resultant;
 Language
English
 Cited by
 References
1.
M. Abramowitz, I. Stegun (Eds.), Solutions of Quartic Equations, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, New York: Dover, 17-18, 1972.

2.
H. W. Austin, Columns of Fibonacci or Lucas Numbers, Mathematical Spectrum, 37 (2005), 67-72.

3.
H. Cohen, Resultants and discriminants. A Course in Computational Algebraic Number Theory, New York, Springer Verlag, 119-123, 1993.

4.
K.Rosen, Discrete Mathematics and its applications. Boston, McGraw Hill, 414- 415, 2003.